# SDR DHL2005782512

- Difficulty date: March 10, 2005
- Submitted: April 3, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS R/SIDE FUSELAGE SKIN WITHIN 1INCH OF AECH OTHER FWD OF STA 1263 ABOVE STR 21R.  REMOVED FASTENERS FOR ACCESS AT RT SIDE FUSELAGE SKIN STA 1263 STR 21R IAW B727 SRM 51-30-2.  CUT OUT DAMAGE AREA DIMENSION 1 7/8 INCH BY 3 INCHES IAW B727 SRM 53-30-3 FIG 3.  FABRICATED DOUBLER REPAIR MAT USED 2024T3 .063 PO NR 9001978 DIMENSION 11 1/8 INCH BY 9 3/4 IAW B727 SRM 53-30-3 FIG 3 AND 53-30-2 FIG 3.  ALODINED AND PRIMED AREA AND PART IAW B272 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 53-30-3 FIG 3 AND 51-30-2.
